# SDR IXXA2022042902

- Difficulty date: April 26, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N389AZ
- Make and model: Boeing 767319
- Aircraft serial: 26915
- Aircraft time: 110,025 hours, 21,353 cycles
- System (JASC): 5755 · Spoilers
- Part: Beam
- Part number: 113T140612
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R WING UPPER SURFACE JUST FORWARD OF #7 SPOILER, BULGE AT SEAM BETWEEN 2 SKIN PANELS. FAS WO N289AZ-02-01 NON ROUTINE 00313
